Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 34, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 10, 2018, 11:11 PM CST for Sharkey County, Washington County, Mississippi. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2018, 11:11 PM CST (05:11 UTC)
- Expired
- Mar 11, 2018, 12:15 AM CST
- In force
- 64 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
Counties Sharkey County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 138 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 11:37 PM CST | HAIL 1.75 | 9 Wsw Arcola, MS | GOLF BALL SIZE HAIL REPORTED JUST EAST OF AVON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 8:33 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 5.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1700 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
268
WUUS54 KJAN 110511
SVRJAN
MSC125-151-110615-
/O.NEW.KJAN.SV.W.0034.180311T0511Z-180311T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1111 PM CST SAT MAR 10 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southern Washington County in northwestern Mississippi...
Northwestern Sharkey County in west central Mississippi...
* Until 1215 AM CST
* At 1111 PM CST, a severe thunderstorm was located near Chicot
Junction, or near Avon, moving southeast at 25 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Avon around 1120 PM CST.
Hollandale around 1145 PM CST.
Panther Burn around 1155 PM CST.
Delta City and Nitta Yuma around 1200 AM CST.
Anguilla around 1205 AM CST.
Murphy around 1210 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 3314 9119 3313 9112 3314 9109 3322 9109
3327 9113 3328 9112 3327 9109 3324 9110
3323 9108 3326 9105 3316 9070 3310 9070
3296 9082 3300 9092 3301 9092 3301 9095
3309 9117 3311 9120 3313 9120
TIME...MOT...LOC 0511Z 295DEG 23KT 3318 9115
HAIL...2.50IN
WIND...60MPH
$$
CME2 follow-up statements
597
WWUS54 KJAN 110545
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1145 PM CST SAT MAR 10 2018
MSC125-151-110615-
/O.CON.KJAN.SV.W.0034.000000T0000Z-180311T0615Z/
Washington MS-Sharkey MS-
1145 PM CST SAT MAR 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR SOUTHERN WASHINGTON AND NORTHWESTERN SHARKEY COUNTIES...
At 1145 PM CST, a severe thunderstorm was located near Hollandale,
moving east at 25 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Hollandale around 1155 PM CST.
Panther Burn around 1200 AM CST.
Nitta Yuma around 1205 AM CST.
Delta City around 1210 AM CST.
Murphy around 1215 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3313 9112 3314 9109 3322 9109 3326 9105
3316 9070 3310 9070 3296 9082 3300 9092
3301 9092 3301 9095 3309 9117 3311 9120
TIME...MOT...LOC 0545Z 284DEG 22KT 3314 9095
HAIL...2.00IN
WIND...60MPH
$$
CME084
WWUS54 KJAN 110601
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1201 AM CST SUN MAR 11 2018
MSC125-151-110615-
/O.CON.KJAN.SV.W.0034.000000T0000Z-180311T0615Z/
Washington MS-Sharkey MS-
1201 AM CST SUN MAR 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR SOUTHEASTERN WASHINGTON AND NORTHWESTERN SHARKEY COUNTIES...
At 1201 AM CST, a severe thunderstorm was located over Panther Burn,
or near Hollandale, moving southeast at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Nitta Yuma around 1205 AM CST.
Delta City around 1210 AM CST.
Anguilla and Murphy around 1215 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3314 9109 3322 9109 3326 9105 3316 9070
3310 9070 3296 9082 3300 9092 3301 9092
3301 9095 3306 9107
TIME...MOT...LOC 0601Z 298DEG 22KT 3309 9085
HAIL...1.75IN
WIND...60MPH
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 6:32 PM CST, 4 hours 39 minutes earlier.
Area forecast discussion, Mar 10, 6:32 PM CST, 4 hours 39 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 632 PM CST Sat Mar 10 2018 .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: Isold TSRA wl cont to track east along and north of HWY 82 this evng before more widespread TSRA activity spreads into the area from the northwest. VFR conds wl prevail away from TSRA activity but conditions are expected to lower from the nw after 05Z. IFR conds are expected to prevail Sunday morning then gradually improve to MVFR cigs during the aftn. /22/ && .DISCUSSION... Today and Tonight...Weak low level southerly flow has allowed afternoon warming to mix away any appreciable moisture from earlier. Thus, convection that has developed in the deeper moisture west of the MS river has had trouble moving to the east. Better low level moisture will begin spreading back into the area tonight as flow increases in advance of a storm system rapidly dropping southeast from the Plains. Sharpening warm frontal boundary over the northern portions looks to briefly push north during the evening, then come back south as upper support moves in. Deep shear already in place and increasing moisture/instability will allow for supercell development along the boundary later tonight with cells moving southeast along it. Cells along the boundary look to eventually congeal into a QLCS after midnight and begin pushing south. Though the CAM guidance has been consistent with this scenario, differences do exist with the timing which will affect just how far south the severe weather threat exists later tonight. Although convection may begin to impact far southern areas during the diurnal convective minimum around mid morning, frontal boundary along with increasing heating should be sufficient maintain a marginal severe weather threat there./26/ .Sunday night through Friday night...Pretty quiet long term is in store for the ArkLaMiss. A few lingering showers will be possible in the east and southeast Sunday evening, but all of the activity should move east by midnight. Cold high pressure ridging will build in overnight, with lows falling into the upper 30s to low 40s. High pressure will continue to build in across the area on Monday, with cool high temperatures in the 50s across most of the area. Another cold front will move across the area Tuesday morning and this will mainly be a reinforcing shot of cold air. Little will change Tuesday into Wednesday, but overnight lows will fall below freezing, mainly for areas along and east of I-55 and north of I-20. An elevated frost/freeze area has been introduced for in the HWO and Graphicasts. Another cold night is on tap Wednesday night with lows falling into the low/mid 30s once again. The surface high will shift to the east on Thursday, and this will allow for warmer temperatures in the 60s on Thursday. Both the GFS/ECMWF indicate that moisture will increase on Friday into the weekend, with an increased chance for showers/thunderstorms./15/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 62 70 40 58 / 53 86 12 3 Meridian 59 71 41 58 / 48 88 18 4 Vicksburg 62 68 41 58 / 54 70 9 2 Hattiesburg 62 74 44 62 / 40 73 31 3 Natchez 65 73 41 58 / 53 74 13 2 Greenville 57 64 39 56 / 82 18 4 1 Greenwood 58 65 39 55 / 93 26 5 3 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 15/22/26
Hazardous weather outlook, Mar 10, 2:39 PM CST, 8 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 239 PM CST Sat Mar 10 2018 ARZ074-075-LAZ007>009-MSZ040>043-047-112045- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Issaquena- Sharkey-Yazoo-Madison MS-Warren- 239 PM CST Sat Mar 10 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, and west central Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight Severe storms will be possible tonight with the main risks being large hail and damaging winds, although a few tornadoes cannot be ruled out. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ018-019-025>028-034>037-112045- Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington- Humphreys-Holmes-Attala- 239 PM CST Sat Mar 10 2018 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Severe storms will be possible tonight with the main risks being large hail and damaging winds, although a few tornadoes cannot be ruled out. Localized flash flooding will be possible tonight as thunderstorms will have the potential to bring 1 to 3 inches of rainfall in a relatively short amount of time. The flooding threat will be greatest in backwater areas along the Mississippi River. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ029>033-038-039-046-112045- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Kemper- 239 PM CST Sat Mar 10 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Isolated severe storms will be possible tonight with the main risks being large hail and damaging winds, although a tornado cannot be ruled out. Localized flash flooding will be possible tonight as thunderstorms will have the potential to bring 1 to 3 inches of rainfall in a relatively short amount of time. The flooding threat will be greatest in backwater areas along the Mississippi River. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ015-016-023>025-MSZ044-045-048>057-112045- Richland-Madison LA-Franklin LA-Catahoula-Tensas-Leake-Neshoba- Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson- Smith-Jasper- 239 PM CST Sat Mar 10 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight Isolated severe storms will be possible tonight with the main risks being large hail and damaging winds, although a tornado cannot be ruled out. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ026-MSZ058>062-112045- Concordia-Clarke-Jefferson-Adams-Franklin MS-Lincoln- 239 PM CST Sat Mar 10 2018 This hazardous weather outlook is for portions of northeast Louisiana, east central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through Sunday Isolated severe storms will be possible tonight into Sunday morning with the main risks being large hail and damaging winds, although a tornado cannot be ruled out. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Sunday. MSZ063>066-072>074-112045- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 239 PM CST Sat Mar 10 2018 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Sunday Isolated severe storms will be possible Sunday morning with the main risks being large hail and damaging winds, although a tornado cannot be ruled out. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Sunday. 26 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Mar 10, 9:48 PM CST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Jackson MS
948 PM CST SAT MAR 10 2018
MSZ037-110430-
Attala MS-
948 PM CST SAT MAR 10 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ATTALA COUNTY UNTIL
1030 PM CST...
At 948 PM CST, Meteorologists were tracking a strong thunderstorm
over Mcadams, or near Kosciusko, moving east at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Kosciusko around 1000 PM CST.
Smyrna around 1020 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A severe thunderstorm watch remains in effect until 500 AM CDT for
central Mississippi.
LAT...LON 3293 8944 3293 8963 3296 8977 3309 8974
3310 8941
TIME...MOT...LOC 0348Z 273DEG 18KT 3302 8968
TWLocal storm report, Mar 10, 10:13 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1013 PM CST SAT MAR 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 12 ESE CRUGER 33.29N 90.04W
03/10/2018 HOLMES MS LAW ENFORCEMENT
TREE DOWN ON MT. OLIVE ROAD. REPORTED BY
SHERIFF OFFICE.
&&Local storm report, Mar 10, 10:19 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1019 PM CST SAT MAR 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM HAIL 2 W METCALFE 33.45N 91.04W
03/10/2018 E1.75 INCH WASHINGTON MS TRAINED SPOTTER
GOLF BALL SIZE HAIL COVERING THE GROUND NEAR
METCALFE, MS REPORTED BY SPOTTER.
&&Local storm report, Mar 10, 10:46 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1046 PM CST SAT MAR 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 2 W METCALFE 33.44N 91.04W
03/10/2018 E2.75 INCH WASHINGTON MS TRAINED SPOTTER
BASEBALL SIZE HAIL REPORTED VIA SOCIAL
MEDIA.
&&Local storm report, Mar 10, 10:48 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1048 PM CST SAT MAR 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL 3 SW KOSCIUSKO 33.02N 89.63W
03/10/2018 E1.00 INCH ATTALA MS PUBLIC
HAIL COVERING GROUND, LARGEST HAIL QUARTER
SIZED. REPORTED VIA SOCIAL MEDIA.
&&Local storm report, Mar 10, 11:04 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1104 PM CST SAT MAR 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 1 W BOYLE 33.71N 90.74W
03/10/2018 E1.00 INCH BOLIVAR MS EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED NEAR BOYLE.
REPORTED BY EM.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 6:18 PM CST | Special Weather Statement | JAN | Sunflower | 42 min |
| Mar 10, 6:52 PM CST | Special Weather Statement | JAN | Sunflower | 53 min |
| Mar 10, 8:08 PM CST | Special Weather Statement | JAN | Bolivar | 52 min |
| Mar 10, 8:21 PM CST | Special Weather Statement | JAN | Holmes | 39 min |
| Mar 10, 8:32 PM CST | Severe Thunderstorm Warning | JAN | Holmes | 28 min |
| Mar 10, 9:01 PM CST | Special Weather Statement | JAN | Attala | 44 min |
| Mar 10, 9:07 PM CST | Special Weather Statement | JAN | Bolivar | 38 min |
| Mar 10, 9:29 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 46 min |
| Mar 10, 9:40 PM CST | Special Weather Statement | JAN | Noxubee | 35 min |
| Mar 10, 9:48 PM CST | Special Weather Statement | JAN | Attala | 42 min |
| Mar 10, 10:08 PM CST | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower, Washington | 52 min |
| Mar 10, 10:10 PM CST | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 50 min |
| Mar 10, 10:28 PM CST | Flash Flood Warning | JAN | Noxubee, Winston | 3 hr |
| Mar 10, 10:38 PM CST | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 67 min |
| Mar 10, 10:46 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 59 min |
| Mar 10, 11:13 PM CST | Special Weather Statement | JAN | Yazoo | 47 min |
| Mar 10, 11:26 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Madison, Yazoo | 49 min |
| Mar 10, 11:27 PM CST | Severe Thunderstorm Warning | JAN | Holmes | 63 min |
| Mar 10, 11:28 PM CST | Flash Flood Warning | JAN | Humphreys, Sunflower, Washington | 3 hr |
| Mar 10, 11:37 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 38 min |
| Mar 10, 11:42 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Yazoo | 33 min |
| Mar 11, 12:02 AM CST | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 58 min |
| Mar 11, 12:11 AM CST | Special Weather Statement | JAN | Kemper | 64 min |
| Mar 11, 12:11 AM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 64 min |
| Mar 11, 12:13 AM CST | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Yazoo | 77 min |
| Mar 11, 12:51 AM CST | Severe Thunderstorm Warning | JAN | Holmes, Madison, Yazoo | 69 min |
| Mar 11, 12:55 AM CST | Special Weather Statement | JAN | Leake | 65 min |
| Mar 11, 1:01 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 19 min |
| Mar 11, 1:13 AM CST | Special Weather Statement | JAN | Leake | 47 min |
| Mar 11, 1:25 AM CST | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 56 min |
| Mar 11, 1:27 AM CST | Severe Thunderstorm Warning | JAN | Issaquena | 63 min |
| Mar 11, 1:49 AM CST | Severe Thunderstorm Warning | JAN | Leake, Madison, Scott | 41 min |
| Mar 11, 1:51 AM CST | Tornado Warning | JAN | Madison | 24 min |
| Mar 11, 3:08 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 67 min |
| Mar 11, 3:29 AM CDT | Special Weather Statement | JAN | Newton | 46 min |
| Mar 11, 4:06 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 54 min |
| Mar 11, 4:07 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale, Newton | 53 min |
| Mar 11, 8:14 AM CDT | Special Weather Statement | JAN | Wilkinson | 31 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.